Next Article in Journal / Special Issue
Segment LLL Reduction of Lattice Bases Using Modular Arithmetic
Previous Article in Journal / Special Issue
An Introduction to Clique Minimal Separator Decomposition
Open AccessArticle

Algorithmic Solution of Stochastic Differential Equations

Department of Mathematics, Southern Illinois University, 1245 Lincoln Drive, Carbondale, IL 62901, USA
Algorithms 2010, 3(3), 216-223; https://doi.org/10.3390/a3030216
Received: 17 May 2010 / Revised: 15 June 2010 / Accepted: 29 June 2010 / Published: 1 July 2010
(This article belongs to the Special Issue Algorithms for Applied Mathematics)
This brief note presents an algorithm to solve ordinary stochastic differential equations (SDEs). The algorithm is based on the joint solution of a system of two partial differential equations and provides strong solutions for finite-dimensional systems of SDEs driven by standard Wiener processes and with adapted initial data. Several examples illustrate its use. View Full-Text
Keywords: stochastic differential equations; strong solution; PDE-based algorithm stochastic differential equations; strong solution; PDE-based algorithm
MDPI and ACS Style

Schurz, H. Algorithmic Solution of Stochastic Differential Equations. Algorithms 2010, 3, 216-223.

Show more citation formats Show less citations formats

Article Access Map

1
Only visits after 24 November 2015 are recorded.
Back to TopTop